# SDR 98ZZZX3807

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7681U
- Make and model: Cessna T210R
- Aircraft serial: 21064975
- Engine: Cont TSIO520CE
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cover
- Part number: G25615
- Condition: Mismanufactured
- Location: Nr 4 Cylinder
- Stage of operation: IN
- Nature of condition: K, W
- Precautionary procedure: K

## Discrepancy

FOUND LARGE OIL LEAK AT NR 4 CYLINDER ROCKER COVER DURING FIRST GROUND RUN OF THIS ENGINE FROM CONTINENTAL.  FOUND NR 4 UPPER RT MOUNT MACHINED INCORRECTLY.  THIS IS A CONTINENTAL REBUILT ENGINE.
